# SDR SWAA981142

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 056SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cross Member
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND CORRODED FLOOR CROSS MEMBER AT BS 1011 LBL 7.5, BS 1013 LBL 6, BS 998 LBL 13.5, BS 999 LBL 11.5 AND 1001 LBL 12.  REMOVED AND REPLACED PER BOEING SRM.
